| Model Number |
B12STF |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, when the physician went to access the abdominal cavity and when passing the clipper by the trocar, the top part of the trocar, the sealing membrane, came loose and fell into the cavity.The device was replaced to resolve the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.